Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Surgical abortion done, had bleeding on that day followed by spotting. Was it successful or not?

hi Dr. Mia, i just had a surgical abortion last saturday. i only bleed on that day and the next day after was only spotting. I m wondering if its just normal and it was a successful one.Coz now im having this vaginal itching and burning sensation. What kind of medicine would suggest me to have? Also, i m planning to have a transvaginal ultrasound next saturday, is it advisable? Thank you in advance.
Asked On : Sat, 15 Sep 2012
Answers:  1 Views:  251
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
May 2013
Thanks for the query.

As in surgical abortion all the products of conception are removed heavy bleeding will not occur after procedure unless there are retained products.
Some amount of spotting can be seen up to around one week.
Because of the instruments used in procedure you may have some amount of pain, burning etc in the genital area.
Usually this will subside soon, is you are having any associated white discharge etc you can go for topical creams like clotrimazole.
If your doctor recommends trans vaginal scan you can go for it if not trans abdominal scan is sufficient.

Take care.

Answered: Sat, 15 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor